Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 7, NWS Northern Indiana

July 21, 2019

NWS Northern Indiana issued this beach hazards statement at Jul 21, 2019, 4:39 AM EDT. It took effect at Jul 21, 2019, 2:00 PM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2019, 4:39 AM EDT (08:39 UTC)
In effect from
Jul 21, 2019, 2:00 PM EDT
Expired
Jul 23, 2019, 6:00 AM EDT
In force
40 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

109 
WHUS43 KIWX 210839
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
439 AM EDT Sun Jul 21 2019

INZ003-211645-
/O.NEW.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/
La Porte-
339 AM CDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

The National Weather Service in Northern Indiana has issued a
Beach Hazards Statement for dangerous waves and currents, which 
is in effect from 1 PM CDT this afternoon through Tuesday morning.


* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... 

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...BRIEFLY DISCUSS WAVES AND
  WINDS...North to northeast winds of 10 to 20 mph this afternoon
  into Monday will generate conditions that are conducive to
  dangerous current development. Waves will build to 2 to 4 feet
  this afternoon, then to 4 to 6 feet Monday into Tuesday morning.
  Thunderstorms over Lake Michigan today could lead to seiches or
  meteotsunamis, which can cause life-threatening currents-even
  during lower wave heights. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$

MCD
9 follow-up statements
457 
WHUS43 KIWX 210847
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
447 AM EDT Sun Jul 21 2019

INZ003-211700-
/O.CON.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/
La Porte-
347 AM CDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH TUESDAY MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 10 to
  20 mph this afternoon into Monday will generate conditions that
  are conducive to dangerous current development. Waves will build
  to 2 to 4 feet this afternoon, then to 4 to 6 feet Monday into
  Tuesday morning. Thunderstorms over Lake Michigan today could
  lead to seiches or meteotsunamis, which can cause life-
  threatening currents, even during lower wave heights. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$

MCD
482 
WHUS43 KIWX 211422
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
1022 AM EDT Sun Jul 21 2019

INZ003-212230-
/O.CON.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/
La Porte-
922 AM CDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH TUESDAY MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 10 to 
  20 mph this afternoon into Monday will generate conditions 
  that are conducive to dangerous current development. Waves 
  will build to 2 to 4 feet this afternoon, then to 4 to 6 feet 
  Monday into Tuesday morning. Thunderstorms over Lake Michigan 
  today could lead to seiches or meteotsunamis, which can cause 
  life- threatening currents, even during lower wave heights. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$
700 
WHUS43 KIWX 211945
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
345 PM EDT Sun Jul 21 2019

MIZ077-220345-
/O.EXB.KIWX.BH.S.0007.190722T0000Z-190723T1000Z/
Berrien-
345 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH LATE MONDAY NIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 
  20 mph will generate waves that are conducive to dangerous 
  current development. Waves will build to 4 to 6 feet Monday into
  Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$

INZ003-220345-
/O.EXT.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-
245 PM CDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE MONDAY
NIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 
  20 mph will generate waves that are conducive to dangerous 
  current development. Waves will build to 4 to 6 feet Monday into
  Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$
761 
WHUS43 KIWX 220248
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
1048 PM EDT Sun Jul 21 2019

INZ003-221100-
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-
948 PM CDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 
  20 mph will generate waves that are conducive to dangerous 
  current development. Waves will build to 4 to 6 feet Monday 
  into Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$

MIZ077-221100-
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
Berrien-
1048 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP CURRENTS EXPECTED...

* STRONG STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 
  20 mph will generate waves that are conducive to dangerous 
  current development. Waves will build to 4 to 6 feet Monday 
  into Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$
218 
WHUS43 KIWX 220819
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
419 AM EDT Mon Jul 22 2019

INZ003-MIZ077-221630-
/O.NEW.KIWX.LS.Y.0004.190722T0819Z-190723T1000Z/
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-Berrien-
419 AM EDT Mon Jul 22 2019 /319 AM CDT Mon Jul 22 2019/

...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT /5 AM CDT/
TUESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

The National Weather Service in Northern Indiana has issued a
Lakeshore Flood Advisory, which is in effect until 6 AM EDT /5 AM
CDT/ Tuesday. 

* LAKE SHORE FLOODING EXPECTED...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP AND STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to
  25 mph, with gusts to 30 mph, will generate waves of 4 to 8 feet
  that are conducive to dangerous current development. In
  addition, the high wave action, combined with near record high
  water levels, will be conducive to lakeshore flooding and minor
  beach erosion of the beaches and shorelines of southeastern Lake
  Michigan. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

&&

$$
917 
WHUS43 KIWX 221504
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
1104 AM EDT Mon Jul 22 2019

INZ003-MIZ077-222315-
/O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-Berrien-
1104 AM EDT Mon Jul 22 2019 /1004 AM CDT Mon Jul 22 2019/

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
/5 AM CDT/ TUESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LAKE SHORE FLOODING EXPECTED...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP AND STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 
  25 mph, with gusts to 30 mph, will generate waves of 4 to 8 
  feet that are conducive to dangerous current development. In 
  addition, the high wave action, combined with near record high 
  water levels, will be conducive to lakeshore flooding and 
  minor beach erosion of the beaches and shorelines of 
  southeastern Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

&&

$$
472 
WHUS43 KIWX 221948
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
348 PM EDT Mon Jul 22 2019

INZ003-MIZ077-230400-
/O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-Berrien-
348 PM EDT Mon Jul 22 2019 /248 PM CDT Mon Jul 22 2019/

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
/5 AM CDT/ TUESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LAKE SHORE FLOODING EXPECTED...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP AND STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...Waves of 4 to 8 feet will continue
  to produce dangerous currents through tonight. In addition, the
  high wave action, combined with near record high water levels,
  will continue to support minor lakeshore flooding and beach
  erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

&&

$$
052 
WHUS43 KIWX 230243
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
1043 PM EDT Mon Jul 22 2019

INZ003-MIZ077-231000-
/O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-Berrien-
1043 PM EDT Mon Jul 22 2019 /943 PM CDT Mon Jul 22 2019/

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
/5 AM CDT/ TUESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM
CDT/ TUESDAY...

* LAKE SHORE FLOODING EXPECTED...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED...

* STRONG RIP AND STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...Waves of 3 to 6 feet will 
  continue to produce dangerous currents through tonight. In 
  addition, the high wave action, combined with near record high 
  water levels, will continue to support minor lakeshore 
  flooding and beach erosion. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from the shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

&&

$$
074 
WHUS43 KIWX 230756
CFWIWX

Lakeshore Hazard Message
National Weather Service Northern Indiana
356 AM EDT Tue Jul 23 2019

INZ003-MIZ077-231000-
/O.CAN.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/
/O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/
La Porte-Berrien-
356 AM EDT Tue Jul 23 2019 /256 AM CDT Tue Jul 23 2019/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM
CDT/ EARLY THIS MORNING...
...LAKESHORE FLOOD ADVISORY IS CANCELLED...

The National Weather Service in Northern Indiana has cancelled
the Lakeshore Flood Advisory. 

* STRONG RIP AND STRUCTURAL CURRENTS EXPECTED...

* OVERVIEW/POTENTIAL IMPACTS...Waves will continue to subside
  through 8 am EDT. While conditions have improved, the risk for
  dangerous currents still exists in some locations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rip currents are powerful channels of water flowing quickly away 
from the shore...which occur most often at low spots or breaks in 
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 3:50 AM EDT, 49 minutes earlier.

Area forecast discussion, Jul 21, 3:50 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
350 AM EDT Sun Jul 21 2019

.SYNOPSIS...
Issued at 340 AM EDT Sun Jul 21 2019

A few showers or thunderstorms may occur prior to sunrise across
far southern Lower Michigan, but better chances for showers and
storms will occur across northern Indiana and northwestern Ohio
this afternoon and evening. A few of these storms may produce
some localized heavy rain and gusty winds. Cooler and less humid
conditions will then follow for much of next week. Highs will be
in the 70s and 80s. Lows will be in the 50s and 60s.

&&

.SHORT TERM...(Today and Tonight)
Issued at 340 AM EDT Sun Jul 21 2019

Outflow boundary that dropped south this past evening has
stalled/washed out over southern parts of the area. Main focus for
any convective development and been generally near/just behind
slow moving pre frontal trough/weak cold front extending from N IL
into S Lower MI. Showers and storms have been slowly expanding
and thus far remained north of the area. Redevelopment of storms
continues back into IL in response to subtle wave moving eastward.
HRRR picked up on this in general although not as large a
coverage area as shown by radar. Think this will stay mainly north
through 12Z, but can't rule out some showers/storms edging south
into the MI counties in this window. Will need to monitor to our
west as well with a few of the CAMs showing some convection may
develop and work east before dissipating. Have trended down with
pops further south and kept confined to NW areas for now.

Best convective chances will likely occur from around 16/17Z into
this evening as boundary sinks south into unstable area with 1000-
2000 J/KG of CAPE available (assuming convective debris doesn't
occur and slow down instability generation). If the morning
convection does occur, effective boundary could be shifted south,
limiting/ending chances for storms. More confident on storms
developing south of toll road by noon and then expanding S and E.
SPC has maintained Marginal risk for mainly damaging winds in this
area and think this is reasonable. With plenty of moisture remaining
and potential for some redevelopment along the front, locally heavy
rain will pose a threat as well. Most area should be able to handle
the precip, but higher rainfall rates in spots could cause some
minor issues.

The front will continue to sink S and E into tonight with precip
chances lingering. Severe threat should be winding down but locally
heavy rain threat will remain.

While focus is on convection, it should be noted that assuming
clouds don't keep temps in check, heat indices could range from 95
to near 100. With short duration of this values and likihood of
convection forming this afternoon will not issue any headlines.

&&

.LONG TERM...(Monday through Saturday)
Issued at 340 AM EDT Sun Jul 21 2019

Initial upper disturbance will have exited the area with momentum
of front slowed for the start of the period. Stronger trough,
accompanied by much cooler and less humid air, will move through
late Mon AM into the afternoon. Lingering moisture and limited
instability will lead to at least a chance for some showers for
the entire area, but most likely SE third or so.

Risk of rip currents will increase substainially late Sunday night
into Monday along SE Lake Michigan shorelines as N flow gets waves
stirred up.

High pressure will the build in from the west with a cool and much
more pleasant setup to dominate possibly the remainder of the
period. Disturbance will drop through the northern Great lakes and
could influence northern parts of the area Tues afternoon with a
stray shower or 2. Left forecast dry for now. A front does look
to approach towards the weekend with some slgt chc pops trying to
appear. Left some low pops in for Sat afternoon but remainder of
period dry. Temps will fall below normal Mon and Tues before
warming back to more seasonable numbers in the mid 80s but without
the high humidity.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 151 AM EDT Sun Jul 21 2019

VFR to MVFR conditions are expected through the TAF period, with
potential for brief IFR conditions in any heavier showers or
thunderstorms. As with most summertime convection there is a lot of
uncertainty with the chances for showers/storms today. Model
guidance is all over the place with respect to where storms develop
and at what time. There is no question we'll see storms today, it's
just a matter of when/where. At the moment, the cold front stretches
from SW to NE-positioned locally from Chicago, IL to Port Sanilac,
MI. An MCV coming out of IA tonight is forecast to interact with the
front, triggering numerous showers and storms today. However, based
on the latest observations it seems the models are too fast with
bringing it eastward. Have seen little development along the front
as of 6z in our area...with the storms ongoing in a W-E oriented
line from South Haven to Ann Arbor, MI. My guess is that KSBN will
be dry through the afternoon-but I wouldn't be surprised if a few
showers develop as the front arrives off Lake MI this morning.
Wasn't confident enough to include in the TAF yet, but will amend if
needed. KFWA should remain dry until the afternoon. Chances increase
as the front interacts with the approaching MCV and remnant outflow
boundary during peak heating today---particularly from 18-02Z. Less
certainty at KSBN later in the overnight hours towards the end of
the period, so handled with a PROB30 group-but expect a diminishing
trend towards Monday morning.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD/Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 9:17 PM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
917 PM EDT Sat Jul 20 2019

INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016-
220130-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Marshall-Kosciusko-Whitley-Allen IN-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
917 PM EDT Sat Jul 20 2019 /817 PM CDT Sat Jul 20 2019/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

An isolated thunderstorm is possible through late evening especially
along the Route 30 corridor across northeast Indiana and northwest
Ohio. There is another low chance of thunderstorms overnight into
the early morning hours Sunday, mainly west of Interstate 69. Severe
weather is not expected tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms Sunday. Heavy rain will be the
primary threat.

It will remain muggy into Sunday with afternoon heat indices in the
90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ013-015-020-022>027-032>034-OHZ024-025-220130-
Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Van Wert-Allen OH-
917 PM EDT Sat Jul 20 2019 /817 PM CDT Sat Jul 20 2019/

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

An isolated thunderstorm is possible through this evening, mainly
along the Route 30 corridor. There is another low chance of
thunderstorms overnight into the early morning hours Sunday, mainly
west of Interstate 69. Severe weather is not expected tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will become likely Sunday afternoon into early Sunday
evening. Damaging winds and heavy rain will be the main threat.

It will be remain hot and humid into Sunday. Afternoon peak heat
indices are expected to reach 95 to 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-220130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
917 PM EDT Sat Jul 20 2019

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Tonight.

There is a chance of thunderstorms overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms Sunday. Locally higher winds and
waves in the vicinity of storms will pose a hazard to small crafts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:17 PM EDTSpecial Weather StatementIWXBranch, Saint Joseph28 min
Jul 21, 10:32 AM EDTHeat AdvisoryIWXBlackford, Grant, Jay7 hr
Jul 21, 3:17 PM EDTSpecial Weather StatementIWXSaint Joseph43 min
Jul 21, 3:21 PM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke4 hr
Jul 21, 3:29 PM EDTSpecial Weather StatementIWXPulaski, Starke61 min
Jul 21, 3:40 PM EDTFlash Flood WarningIWXLaPorte, Marshall, Saint Joseph, Starke4 hr
Jul 21, 3:46 PM EDTSmall Craft AdvisoryIWX36 hr
Jul 21, 3:53 PM EDTSevere Thunderstorm WarningIWXPulaski, Starke42 min
Jul 21, 4:09 PM EDTSpecial Weather StatementIWXElkhart51 min
Jul 21, 4:23 PM EDTAreal Flood AdvisoryIWXElkhart, Saint Joseph3 hr
Jul 21, 4:24 PM EDTSpecial Weather StatementIWXDeKalb36 min
Jul 21, 4:27 PM EDTSpecial Weather StatementIWXFulton, Marshall63 min
Jul 21, 4:50 PM EDTSpecial Weather StatementIWXHuntington, Kosciusko, Miami, Wabash, Whitley55 min
Jul 21, 5:03 PM EDTSevere Thunderstorm WarningIWXKosciusko, Wabash, Whitley29 min
Jul 21, 5:14 PM EDTSpecial Weather StatementIWXGrant, Huntington, Miami, Wabash, Wells46 min
Jul 21, 5:18 PM EDTSpecial Weather StatementIWXKosciusko, Noble42 min
Jul 21, 5:38 PM EDTSpecial Weather StatementIWXAllen, Noble, Whitley67 min
Jul 21, 6:02 PM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells58 min
Jul 21, 6:21 PM EDTSpecial Weather StatementIWXAllen, DeKalb54 min
Jul 21, 7:35 PM EDTAreal Flood AdvisoryIWXDeKalb, Steuben3 hr

Nearby

Beach Hazards Statements in Michigan, 2019Beach Hazards Statements in Indiana, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.